Differential and Integral Equations

Existence results for non-uniformly elliptic equations with general growth in the gradient

Francesco Della Pietra

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a priori estimates and existence results for a class of problems whose prototype is \[ -\text{div}\,(b( |{u}| ) | {Du}| ^{p-2}Du)=k( |{u} | ) |{Du}|^q+f,\quad u\in W_0^{1,p}(\Omega)\cap L^\infty(\Omega), \] where $\Omega$ is a bounded domain in $\mathbb R^n$, $p-1 < q\leq p$, and $k$ and $b$ are continuous functions.

Article information

Source
Differential Integral Equations, Volume 21, Number 9-10 (2008), 821-836.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038587

Mathematical Reviews number (MathSciNet)
MR2483336

Zentralblatt MATH identifier
1224.35117

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35A25: Other special methods 35B45: A priori estimates 35J70: Degenerate elliptic equations

Citation

Della Pietra, Francesco. Existence results for non-uniformly elliptic equations with general growth in the gradient. Differential Integral Equations 21 (2008), no. 9-10, 821--836. https://projecteuclid.org/euclid.die/1356038587


Export citation